# SDR ASAA0691117

- Difficulty date: October 22, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 14,338 hours, 5,407 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 146A750222
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT PH TRANSITION PANEL IS CORRODED AT BS 727I REPAIRED IAW SRM 53 00 53 NR 5.
